Goondess-of-fit tests for the Pareto and lognormal distributions based on multiply truncated samples

Marlin, Paul G. . Communications in Statistics: Theory and Methods 1984. 13 :1965-1979

Locate this article in:

Bibtex

@article{CIS-55654,
  Author = {Marlin, Paul G.},
  Title = {Goondess-of-fit tests for the Pareto and lognormal distributions based on multiply truncated samples},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {13},
  Year = {1984},
  Pages = {1965--1979},
  Keywords = {Insurance claim data}
}

Similar articles